It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 109 for exfoliate and retin a. (0.007 seconds)


... Also what do people recommend to wash and exfoliate the skin with? ... (1 replies)
... well, retin a pretty much keep my acne in bay..but it took like 2 mth to really kick in..and if u all wan fast result..i suggest tt u use e dan regime where u apply 2. ... (24 replies)
... sorry, i should have been more clear: i started retin-a micro after i went to the beach.. so my skin was very dry from being outside often before i put the retin-a micro on. i had to start it though. i wear sunscreen every day and have had no problems with sun sensitivity, but i knew retin-a could cause that before i started using it... and retin-a is often used to get rid of... (6 replies)

... A helps to exfoliate dead skin cells and debris right? ... (10 replies)
Retin a - micro
Mar 1, 2001
... a so its less irritating. i have them both and i like to switch up each night. Ohh and keep in mind. ... (1 replies)
Retin-A
Aug 29, 2004
... cream for about 5 and a half weeks now. ... (1 replies)
... Thanks for this information! I didn't know the difference between the two! :cool: (5 replies)
... or a combination of aha and bha. ... (5 replies)
... it's like it's cracked. when i rub some comes off, and the skin underneath is lighter.. seems as if my great tan is going away already. ... (6 replies)
... A, and it worked great, but you have to exfoliate because the epithelial skin cells are turning over at a greater rate. If they cannot shed, it could be creating the problem you are describing. Try a gentle facial scrub. I like Origins Swept Away. ... (14 replies)
Redness on Retin-A
Jul 27, 2002
... In the beginning, i had a lot of breakouts. ... (7 replies)
... Still, I warn against putting it on twice a day. Too much can also irritate skin and cause break outs too. ... (23 replies)
... Still, I warn against putting it on twice a day. Too much can also irritate skin and cause break outs too. ... (23 replies)
Retin-A Question
Jun 13, 2001
... a. It made my face worse and the "initial" breakout felt like it lasted forever. ... (5 replies)
REtin A
Jan 23, 2005
... You usually use it every night if your skin can handle it. If you were looking for something that will help your acne and your shallow scars, I would use acids on a daily basis. They not only clean your face extremely well, but they help to exfoliate your skin. ... (2 replies)
... I can't believe your doc didn't tell you about the effects of the sun on your skin when you are using retin-a. If you read the instructions it is very clear that you are to stay away from the sun when using this product. It can cause hyperpigmentation (white or dark spots) on your face that are permanent. Please be very careful. It sounds like what you need now is to lay off... (6 replies)
... twice a day. It made my face really, really red. But then I was totally free of pimples. I did this for about 6 months, while overseas. ... (23 replies)
... a literally destroyed half of the pimples on my face. when my skin was healing it became all flaky and each day i would peel more and more dead skin off my face, revealing fresh skin underneath. it was like a new face. ... (17 replies)
... I'm principally using the medications to get rid of milia and dehydrated skin. ... (2 replies)
... a micro along with Duac, which is working great , however my skin is so dry and flaking. I know that is what to expect, but my question is this, does anybody know what I may possibly be able to use to exfoliate this dry flaky skin off. ... (0 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 03:28 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!